# SDR AALA202212082038

- Difficulty date: November 24, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Frms 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR SEAT TRACK BETWEEN FR 12 AND FR 24 AT +Y765. MAINTENANCE REPLACED SEAT TRACK PER SRM 51-72-11.
